RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik YuUrGU. Ser. Mat. Model. Progr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik YuUrGU. Ser. Mat. Model. Progr., 2015, Volume 8, Issue 4, Pages 138–144 (Mi vyuru297)  

This article is cited in 5 scientific papers (total in 5 papers)

Short Notes

Bounded solutions of Barenblatt–Zheltov–Kochina model in quasi-Sobolev spaces

M. A. Sagadeeva, F. L. Hasan

South Ural State University, Chelyabinsk, Russian Federation

Abstract: The Sobolev type equations are studied quite complete in Banach spaces. Quasi-Sobolev spaces are quasi normalized complete spaces of sequences. Recently the Sobolev type equations began to be studied in these spaces. The paper is devoted to the study of boundary on axis solutions for the Barenblatt–Zheltov–Kochina model.
Apart the introdsction and bibliograthy the paper contain two parts. In the first one gives preliminary information about the properties of operators in quasi Banach spaces, as well as about the relatively bounded operator. The second part gives main result of the paper about boundary on axis solutions for the Barenblatt–Zheltov–Kochina model in quasi-Sobolev spaces. Note that reference list reflects the tastes of the author and can be supplemented.

Keywords: Sobolev type equation; spaces of sequances; Laplase quasi-operator; Grin function; analogue of Barenblatt–Zheltov–Kochina model.

DOI: https://doi.org/10.14529/mmp150414

Full text: PDF file (504 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
MSC: 47D06, 47B37, 46B45
Received: 29.08.2015

Citation: M. A. Sagadeeva, F. L. Hasan, “Bounded solutions of Barenblatt–Zheltov–Kochina model in quasi-Sobolev spaces”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 8:4 (2015), 138–144

Citation in format AMSBIB
\Bibitem{SagHas15}
\by M.~A.~Sagadeeva, F.~L.~Hasan
\paper Bounded solutions of Barenblatt--Zheltov--Kochina model in quasi-Sobolev spaces
\jour Vestnik YuUrGU. Ser. Mat. Model. Progr.
\yr 2015
\vol 8
\issue 4
\pages 138--144
\mathnet{http://mi.mathnet.ru/vyuru297}
\crossref{https://doi.org/10.14529/mmp150414}
\elib{http://elibrary.ru/item.asp?id=24989391}


Linking options:
  • http://mi.mathnet.ru/eng/vyuru297
  • http://mi.mathnet.ru/eng/vyuru/v8/i4/p138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Sagadeeva, “Mathematical bases of optimal measurements theory in nonstationary case”, J. Comp. Eng. Math., 3:3 (2016), 19–32  mathnet  crossref  mathscinet  elib
    2. N. A. Manakova, “On modified method of multistep coordinate descent for optimal control problem for semilinear Sobolev-type model”, J. Comp. Eng. Math., 3:4 (2016), 59–72  mathnet  crossref  mathscinet  elib
    3. M. A. Sagadeeva, “Vyrozhdennye potoki razreshayuschikh operatorov dlya nestatsionarnykh uravnenii sobolevskogo tipa”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 9:1 (2017), 22–30  mathnet  crossref  elib
    4. D. E. Shafranov, N. V. Adukova, “Solvability of the Showalter–Sidorov problem for Sobolev type equations with operators in the form of first-order polynomials from the Laplace–Beltrami operator on differential forms”, J. Comp. Eng. Math., 4:3 (2017), 27–34  mathnet  crossref  mathscinet  elib
    5. A. A. Bayazitova, “Ob obobschennoi kraevoi zadache dlya lineinykh uravnenii sobolevskogo tipa na grafe”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 10:3 (2018), 5–11  mathnet  crossref  elib
  • Number of views:
    This page:123
    Full text:42
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019